Research Repository

Stability and Stabilization of a Class of Discrete-Time Fuzzy Systems with Semi-Markov Stochastic Uncertainties

Zhang, L, Yang, T, Shi, Peng ORCID: 0000-0001-8218-586X and Liu, M (2016) Stability and Stabilization of a Class of Discrete-Time Fuzzy Systems with Semi-Markov Stochastic Uncertainties. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 46 (12). 1642 - 1653. ISSN 2168-2216

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Takagi-Sugeno fuzzy systems; Markov processes; control synthesis; stability criteria; semi-Markov kernel; mean square stability; Lyapunov functions; state feedback control
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 15 May 2017 00:06
Last Modified: 19 Sep 2019 23:24
URI: http://vuir.vu.edu.au/id/eprint/33379
DOI: https://doi.org/10.1109/TSMC.2016.2527627
ePrint Statistics: View download statistics for this item
Citations in Scopus: 23 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar